Stability of decision under majority rule

Ariel Rubinstein

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)150-159
    JournalJournal of Economic Theory
    Volume23
    StatePublished - 1980

    Cite this

    Stability of decision under majority rule. / Rubinstein, Ariel.

    In: Journal of Economic Theory, Vol. 23, 1980, p. 150-159.

    Research output: Contribution to journalArticle

    Rubinstein, A 1980, 'Stability of decision under majority rule', Journal of Economic Theory, vol. 23, pp. 150-159.
    Rubinstein, Ariel. / Stability of decision under majority rule. In: Journal of Economic Theory. 1980 ; Vol. 23. pp. 150-159.
    @article{b7f574f79e4846f5810bf117ad8116a8,
    title = "Stability of decision under majority rule",
    author = "Ariel Rubinstein",
    year = "1980",
    language = "English (US)",
    volume = "23",
    pages = "150--159",
    journal = "Journal of Economic Theory",
    issn = "0022-0531",
    publisher = "Academic Press Inc.",

    }

    TY - JOUR

    T1 - Stability of decision under majority rule

    AU - Rubinstein, Ariel

    PY - 1980

    Y1 - 1980

    M3 - Article

    VL - 23

    SP - 150

    EP - 159

    JO - Journal of Economic Theory

    JF - Journal of Economic Theory

    SN - 0022-0531

    ER -